Community by and for patients to share experiences and recommendations

Hair Loss after Hair Transplant: Shock Loss or Masturbation?

11/13/2013 2:18:16 AM

Question:

I have three questions. First, I had my second hair transplant three months ago but the hair from my first procedure is thinning and I almost lost the density on my frontal and right frontal area that I used to have before. Will it grow back in the future?

My second question is, I use DermMatch concealer for density. Is it harmful for my head?

Last question: does masturbation cause hair loss? Because I masturbate every day.

Answer:

It sounds to me like what you’re saying is that you’ve experienced some additional thinning since your last hair transplant. This could be shock loss which is perfectly normal and should begin to regrow along with your newly transplanted hair in about another month.

It’s not a good idea to use DermMatch or similar makeup style concealers while your transplant is healing as they may cause harm to the grafts. Instead, you may want to try a fiber type concealer like Toppik or Nanogen during the healing process. See the following article for more information.

Possible Complications from Using “Makeup Type” Concealer after a Hair Transplant Procedure

Finally, masturbation does not cause hair loss. This is a popular hair loss myth.

Hair Loss Myth: Masturbation or Frequent Sex Causes Baldness

David (TakingThePlunge)

Editorial Assistant and Forum Co-Moderator


Comments:

 Add a Comment to this article . Note that all comments are moderated, so will not show immediately
  • *Name:

  • Headline/Title of your comment (50 character limit)
  • Your Email

    (will not be published)

  •  

  • Please keep your comments relevant, links are not permitted within the comment.

  • Inappropriate, or purely promotional comments may be removed.


    Comment on this article:

    All Articles by David

    Sig is still in place, don't show bio - This piece of information will be hidden, it is only to test for correct code!